MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ANCHOR PLATE SIZE 46; SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 ANCHOR PLATE SIZE 46; SHOULDER HUMERAL STEM ACCESSORY
Model Number 1140-10-046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for pain left shoulder event is not serious and is considered mild event is possibly related to both device and procedure.Date of implantation: (b)(6) 2018; date of event (onset): (b)(6) 2019; (left shoulder).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The clinical database documented that the aspiration of the left shoulder to address pain is not related to depuy products or procedures.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d10 and h6 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ANCHOR PLATE SIZE 46
Common Device Name
SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
1210 ward avenue
west chester, PA 19380-0988
6103142063
MDR Report Key9202149
Report Number1818910-2019-110337
Device Sequence Number449446
Product Code HSD
UDI-Device Identifier10603295381112
UDI-Public10603295381112
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1140-10-046
Device Catalogue Number114010046
Device Lot Number8431142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer12/12/2019
04/17/2023
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date12/20/2019
05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 48; HUMERAL HEAD SIZE 52 +3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight89 KG